# SDR AALA981675

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD, AFT AND CENTER SECTIONS OF AFT CARGO DOOR BEAM CORRODED.  REPAIRED DOOR BEAM AND INSTALLED DOUBLER IAW 53-10-00-03.  (M)
